MAUDE Adverse Event Report: PHILIPS ULTRASOUND, INC EPIQ CVX; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC

PHILIPS ULTRASOUND, INC EPIQ CVX; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Catalog Number 795231
Medical Device Problem Code Application Program Freezes or Fails to Launch (4031)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A thorough investigation was performed to determine the cause of the reported problem.The issue was confirmed and resolved by the service engineer, who cleaned the transducer connectors on the acquisition module.The system has returned to service with no similar issues reported.
 
Event or Problem Description
A customer reported their epiq cvx ultrasound system froze with an unspecified message during an unspecified surgery.The system was exchanged to complete the procedure.There was no user or patient harm as a result of the issue.The service engineer could not duplicate the reported issue.The logs were reviewed and it was determined there was poor contact on the connector at the probe contact point.The engineer cleaned the connectors to address the customer¿s immediate concerns.Philips has started an investigation, and upon completion, a follow up report will be submitted.

Brand Name
EPIQ CVX
Common Device Name
SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Manufacturer (Section D)
PHILIPS ULTRASOUND, INC
22100 bothell everett highway
bothell WA 98021
Manufacturer (Section G)
PHILIPS ULTRASOUND, INC
22100 bothell everett highway
bothell WA 98021
Manufacturer Contact
roxanne ramirez
22100 bothell everett highway
bothell, WA 98021
MDR Report Key23006130
Report Number3019216-2025-000307
Device Sequence Number13383086
Product Code IYN
UDI-Device Identifier00884838123960
UDI-Public(01)00884838123960
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K132304
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 10/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number795231
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2025
Supplement Date Received by Manufacturer10/06/2025
Initial Report FDA Received Date09/09/2025
Supplement Report FDA Received Date10/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/22/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown